Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Groups possessing a small number of sets of conjugate operators


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 20 (1919), 260-270
MSC: Primary 20D99
MathSciNet review: 1501126
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D99

Retrieve articles in all journals with MSC: 20D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1919-1501126-7
PII: S 0002-9947(1919)1501126-7
Article copyright: © Copyright 1919 American Mathematical Society